I've been using levemir for about a month. Sometimes when I start the injection it's painfull and gets worse and the injection progresses. The itching and pain lasts for 4-5 days
This question has also been asked and answered here: Levemir vs Lantus: What's the Difference?
Per FDA: As with any insulin therapy, patients taking LEVEMIR may experience injection site reactions, including localized erythema, pain, pruritus, urticaria, edema, and inflammation. In clinical studies in adults, three patients treated with LEVEMIR reported injection site pain (0.25%) compared to one patient treated with NPH insulin (0.12%). The reports of pain at the injection site did not result in discontinuation of therapy.
Rotation of the injection site within a given area from one injection to the next may help to reduce or prevent these reactions. In some instances, these reactions may be related to factors other than insulin, such as irritants in a skin cleansing agent or poor injection technique. Most minor reactions to insulin usually resolve in a few days to a few weeks.
- Levemir Information for Consumers
- Levemir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levemir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2013 • 2 answers
Posted 2 Apr 2014 • 1 answer
Posted 10 Aug 2015 • 2 answers
Posted 31 Aug 2015 • 2 answers
Posted 22 Sep 2016 • 1 answerFAQ by Drugs.com